# SDR SWIA2020021148388

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH EMERGENCY EXIT LOWER HINGES HARDWARE CORRODED ( INSIDE )   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED 8 EACH BOLTS AND 8 EACH WASHERS ON R/H EMERGENCY EXIT DOOR AT LOWER HINGES. REF. CRJ 200 SRM.  CALIBRATED TOOL USED TUC8615. CAL. DUE DATE: 31-OCT-20.
